# SDR AALA202305124623

- Difficulty date: May 2, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 34,574 hours, 14,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM T-CHORD LOCATED UNDER PASSENGER CABIN AFT LAVATORY MOUNT AT BS 947 AND RBL 24. REPAIRED T-CHORD PER SRM 53-70-51-2R-5.
